# SDR 2DYA20170811003

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N793JM
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 60,751 hours, 28,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT R2 DOOR INOPERATIVE.  REMOVED AND REPLACED THE BATTERY ASSEMBLY IAW 33-31-00.
